# SDR MASA200600439

- Difficulty date: February 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 13,975 hours, 12,355 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7356 ORD - STALL FAIL CAUTION MESSAGE WHEN TAXIING.  MAINTENANCE RESET.  OPS CHECK GOOD.
